×

zbMATH — the first resource for mathematics

On univalent functions, Bloch functions and VMOA. (English) Zbl 0385.30013

MSC:
30C55 General theory of univalent and multivalent functions of one complex variable
30C62 Quasiconformal mappings in the complex plane
30C75 Extremal problems for conformal and quasiconformal mappings, other methods
30D40 Cluster sets, prime ends, boundary behavior
30D50 Blaschke products, etc. (MSC2000)
30C85 Capacity and harmonic measure in the complex plane
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Anderson, J.M., Clunie, J., Pommerenke, Ch.: On Bloch functions and normal functions. J. reine angew. Math.270, 12-37 (1974) · Zbl 0292.30030
[2] Becker, J., Pommerenke, Ch.: Über die quasikonforme Fortsetzung schlichter Funktionen. (to appear) · Zbl 0393.30018
[3] Cima, J.A., Schober, G.: Analytic functions with bounded mean oscillation and logarithms ofH p -functions. Math. Z.151, 295-300 (1976) · Zbl 0347.30026 · doi:10.1007/BF01214941
[4] Coifman, R.R., Fefferman, C.: Weighted norm inequalities for maximal functions and singular integrals. Studia Math.51, 241-250 (1974) · Zbl 0291.44007
[5] Fefferman, C., Stein, E.M.:H p spaces of several variables. Acta Math.129, 137-193 (1972) · Zbl 0257.46078 · doi:10.1007/BF02392215
[6] Ferrand, J.: Etude de la correspondence entre les frontières dans la représentation conforme. Bull. Soc. Math. France70, 143-174 (1942) · Zbl 0060.23310
[7] Gattegno, C., Ostrowski, A.: Représentation conforme à la frontière; domaines généraux. Mém. Sci. Math.109, 1949 · Zbl 0040.33102
[8] Cattegno, C., Ostrowski, A.: Représentation conforme à la frontière; domaines particuliers. Mém. Sci. Math.110, 1949
[9] John, F., Nirenberg, L.: On functions of bounded mean oscillation. Comm. Pure Appl. Math.14, 415-426 (1961) · Zbl 0102.04302 · doi:10.1002/cpa.3160140317
[10] Lavrent’ev, M.: Boundary problems in the theory of univalent functions (Russian). Mat. Sb. (N.S.)1, 815-844 (1936); Amer. Math. Soc. Translations Ser. 2,32, 1-35 (1963)
[11] Lehto, O., Virtanen, K.I.: Quasikonforme Abbildungen. Berlin, Heidelberg, New York: Springer 1965 · Zbl 0138.30301
[12] McMillan, J.E.: Boundary behavior of a conformal mapping. Acta Math.123, 43-67 (1969) · Zbl 0222.30006 · doi:10.1007/BF02392384
[13] McMillan, J.E., Pommerenke, Ch.: On the boundary behavior of analytic functions without Koebe arcs. Math. Ann.189, 275-279 (1970) · Zbl 0188.38202 · doi:10.1007/BF01359708
[14] Neri, U.: Fractional integration on the spaceH 1 and its dual. Studia Math.53, 175-189 (1975) · Zbl 0269.44012
[15] Ostrowski, A.: Zur Randverzerrung bei konformer Abbildung. Prace Mat. Fisycz.44, 371-471 (1936) · Zbl 0020.23802
[16] Pommerenke, Ch.: Linear-invariante Familien analytischer Funktionen. II. Math. Ann.156, 226-262 (1964) · Zbl 0138.29802 · doi:10.1007/BF01363289
[17] Pommerenke, Ch.: On Bloch functions. J. London Math. Soc.2, 689-695 (1970) · Zbl 0199.39803
[18] Pommerenke, Ch.: Univalent functions. Göttingen: Vandenhoeck & Ruprecht 1975
[19] Pommerenke, Ch.: Schlichte Funktionen und analytische Funktionen von beschränkter mittlerer Oszillation. Comm. Math. Helv.52, 591-602 (1977) · Zbl 0369.30012 · doi:10.1007/BF02567392
[20] Sarason, D.: Functions of vanishing mean oscillation. Trans. Amer. Math. Soc.207, 391-405 (1975) · Zbl 0319.42006 · doi:10.1090/S0002-9947-1975-0377518-3
[21] Taylor, A.E.: Banach spaces of functions analytic in the unit circle. I. Studia Math.11, 145-170 (1950) · Zbl 0038.27502
[22] Walsh, J.L., Gaier, D.: Zur Methode der variablen Gebiete bei der Randverzerrung. Arch. Math.6, 77-86 (1955) · Zbl 0058.30404 · doi:10.1007/BF01899218
[23] Warschawski, S.E.: Zur Randverzerrung bei konformer Abbildung. Compos. Math.1, 314-330 (1935) · Zbl 0011.35901
[24] Warschawski, S.E.: On Hölder continuity at the boundary in conformal maps. J. Math. Mech.18, 423-427 (1968/69)
[25] Warschawski, S.E., Schober, G.E.: On conformal mapping of certain classes of Jordan domains. Arch. Rational Mech. Anal.22, 201-209 (1966) · Zbl 0145.31702 · doi:10.1007/BF00266476
[26] Visser, C.: Über beschränkte analytische Funktionen und die Randverhältnisse bei konformen Abbildungen. Math. Ann.107, 28-39 (1933) · JFM 58.0361.01 · doi:10.1007/BF01448877
[27] Zygmund, A.: Trigonometric series, Vol. I, 2nd ed. Cambridge, MA: Cambridge University Press 1968 · Zbl 0157.38204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.